# SDR SIMA20120729007

- Difficulty date: July 29, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 23,783 hours, 20,909 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND FRAME 23 CRACKED BELOW STRINGER 15R.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE DAMAGED SECTION OF FRAME 23 IAW SRM 53-00-04 AND, 51-40-02.  AIRCRAFT RETURNED TO SERVICE.
